# SDR ASAA2021080835653

- Difficulty date: August 8, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 27,606 hours, 8,827 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Peeling
- Location: Nr 1 Fan Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78472010 CFM 56-7 FAN BLADE LUBRICATION FOUND BLADE SPACERS AT 4,5,9,13,15,17,19,20,21, AND 24 HAVE RUBBER PEALING OFF SPACERS. 10 LOCATIONS TOTAL. GROUNDED - YES. REMOVED AND REPLACED 10 EACH FAN BLADE SPACERS ON #1 ENG AT 4,5,9,13,15,17,19,20,21, AND 24. REF T/C 78472010.
